# SDR AALA20161031010

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 13,477 hours, 5,274 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE NR 1 ENGINE COWL ANTI ICE AMBER LIGHT ILLUMINATED. TAKE OFF ABORTED AT APPROXIMATELY 40 KNOTS.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE COWL TAT VALVE IAW AMM 30-21-11. OPS CHECKED NORMAL.
